# SDR UALA2013042902969

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,846 hours, 6,719 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK IAW AMM-33-51-06-401.  OPS CHECKED OKAY.
